# SDR DALA2023092507870

- Difficulty date: September 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 72,297 hours, 33,970 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3264 G-5 GALLEY COMP 513 CORRODED LH UPPER CORNER. CORRECTIVE ACTION: REMOVED FITTING, FABRICATED NEW FITTING AND INSTALLED IAW PRI 612267-14 REV O AND DELTA ER/A 612267-14. (2983505)
